# SDR WX0A2015052072605

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N886GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49931
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY EMER LIGHTS INOPERATIVE.  RELAMPED THREE EACH 43 LIGHT BULBS.  BULBS ILLUMINATE ONLY WITH FWD ENTRY LIGHTS ON, REF LOG PAGE 553552 IAW AMM 33-53-01.
